# SDR SWAA2021081176155

- Difficulty date: May 7, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,939 hours, 22,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR WAY FWD CORNER CAP STRIP DAMAGED / REMOVED AND REPLACED AFT CARGO BAY DOORWAY FWD CORNER CAP STRIP IAW SRM 51-40-02-0G-0 PAR 9. 59581U 13MAY20
